English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Homology of dendroidal sets

MPS-Authors
/persons/resource/persons235894

Nikolaus,  Thomas
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Basic, M., & Nikolaus, T. (2017). Homology of dendroidal sets. Homology, Homotopy and Applications, 19(1), 111-134. doi:10.4310/HHA.2017.v19.n1.a6.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0B27-5
Abstract
There is no abstract available